I am wondering about dizziness post-op. I began taking 50 mcg synthroid 10 dys after surgery. Within days, I was having an allergic reaction, so I began taking Armor 30mg which caused major heart palpitations. I changed back to synthroid 25mcg - brand name in hopes that it was the binders that created the allergic reaction. I felt "light headed" soon after taking 1st meds, then vertigo...apparently brought on by the allergic reaction which has subsided after a few days on Benadryl. I continue to have dizziness EVERY morning...oh, to wake up feeling fully functional! What is causing this dizziness?
You should talk to your doctor but you could be having a reaction to the dyes/fillers in the synthroid. 50 mg of synthroid doesn't have all the fillers. I take 100 mg of synthroid every day but I take 2 - 50mg tablets and voila...no more dizziness. You're also only 3 weeks post-op; takes a while for your body to figure things out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.